# SDR USAA2014092900025

- Difficulty date: September 28, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 6,052 hours, 2,544 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT 3 CRACKS 2 EACH 1 INCH LONG & 1 EACH 2 INCHES LONG.  REPLACED AFT CARGO DOOR AREA FLOOR PANEL 151GF IAW AMM 53-42-14 PB 401.
